Deconvolution with supersmooth distributions

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43290

Canadian Journal of Statistics, 20, (2), 155-169, 1992.6
Nonparametric deconvolution problems require one to recover an unknown density when the data are contaminated with errors. Optimal global rates of convergence are found under the weighted <i>L</i><sub><i>p</i></sub>loss (1 <i>p</i> ). It appears that the optimal rates of convergence are extremely low for supersmooth error distributions. To resolve this difficulty, we examine how high the noise level can be for deconvolution to be feasible, and for the deconvolution estimate to be as good as the ordinary density estimate. It is shown that if the noise level is not too high, nonparametric Gaussian deconvolution can still be practical. Several simulation studies are also presented.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:35:19 uploaded by Jianqing_Fan ] [ 601 downloads ] [ 0 comments ]
  title={Deconvolution with supersmooth distributions},
  author={Jianqing Fan},
  booktitle={Canadian Journal of Statistics},
Jianqing Fan. Deconvolution with supersmooth distributions. 1992. Vol. 20. In Canadian Journal of Statistics. pp.155-169.
Please log in for comment!
Contact us: | Copyright Reserved